It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi All,

First, I am 40 yr old male with normal weight for my height and I have the Alpha Thalassemia trait. I used to be very active working out and playing sports, but have not done much exercising in the last 5 years. About 2 years ago I had atrial fibrillation (afib) due to fatigue, stress and a bad cold. I ended up in the emergency room to bring my heart back to normal and spent the weekend in the hospital for monitoring. After that episode I was prescribed Diltiazem 120mg ER (Cardizem generic) and have been taking it since then. I have not had an afib episode since. I take a multivitamin and 81mg aspirin daily and am starting to exercise again.

However, about 1.5 month ago I ended up with a cold stuffy nose and have been having some issues sleeping. These symptoms only occur when I'm sleeping (mainly in flat positions). I get woken up with an elevated heart rate around 90bpm and sometimes goes faster into tachycardia, but then comes back down after a few minutes and then I have to urinate. This happens about 2 to 3 times a night. If I sleep in a more upright position on my side the palpitations occur less, but I still end up needing to urinate. I went to my cardiologist when this started happening. An EKG, Ultrasound, Holter, Sleep Study, Stress Test, blood work all look good with everything in normal ranges. Only thing was my cholestorol LDL was high at 165 and that needs to come down. I went to my PC and she gave me an antibiotic for a possible sinus infection. All the tests look good as well.

Prior to all of this happening I did have to frequently urinate during the night, but without the palpitation symptoms. After the cold, my symptoms started to include the palpitations.

Lately, I have been having burning sensations in my stomach and ringing in my ears after my round of antibiotics (Augmentin). I am trying prilosec for the stomach and flonase to for my ears. Also, just this morning I ended up in a flat side position and I woke up with tingling and numbness on my left side with a little dizziness (this happens to me sometimes but in my left hand\foot\leg). It has gone away since then, but still concerning.

Anyone have symptoms similar to this? Is this related to the Diltiazem? Could this be a nerve thing? What other types of specialists would be recommend that I see? Any help or insight would be great. I am just wanting to get a good night sleep once again.





All times are GMT -7. The time now is 06:18 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!